advertisement
Question
Posted by: jenny | 2007/04/04

Flu Vaccine

HI

Took a flu vaccine at the pharmacist yesterday on the arm, now I am getting pains under the arm..is that normal ?

Jenny

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Muscles may be stiff after flu injections. If your gland start swelling and you develop flu-like symptoms contact your doc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement